# SDR HEEA966614

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 350A41108700
- Condition: Cracked
- Location: Lt Aft Skid
- Part time: 12 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOLT HOLE CRACKED AT L/H AFT MOUNTING HOLE TO SKIDTUBE AT AFT CROSSTUBE.
